# SDR C2XA96CL032

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3074 - CREW REPORTED THAT ON SHORT FINAL THEY HAD A BURNING SMELL IN COCKPIT WITH NO SMOKE WARNINGS OR LIGHTS.  MX INSPECTED AIRCRAFT AND FOUND THE LEFT ENGINE TO HAVE AN INTERNAL OIL LEAK.  THE LEFT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS MX DIRECTIVES NR 7, NR 8, AND NR 9, ALL OPERATIONAL AND LEAK CHECKS WERE GOOD IAW EMB120 MM 61-00-00, AND 71-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
